兰州大学机构库 >数学与统计学院
On the spaces Lp(x)(Omega) and Wm, p(x)(Omega)
Fan, XL(范先令); Zhao, D(赵敦); Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
收录类别SCIE
2001-11-15
发表期刊JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
卷号263期号:2页码:424-446
出版者ELSEVIER
出版地SAN DIEGO
摘要In this paper we present some basic results on the generalized Lebesgue spaces L-p(x)(Omega) and generalized Lebesgue-Sobolev spaces W-m,W-p(x)(Omega). These results provide the necessary framework for the study of variational problems and elliptic equations with non-standard p(x)-growth conditions. (C) 2001 Academic Press.
关键词generalized Lebesgue space Nemytsky operator imbedding density
作者部门Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China
学科领域Mathematics
DOI10.1006/jmaa.2000.7617
ISSN0022-247X
文章类型Article
语种英语
WOS记录号WOS:000172302400006
第一机构
Citation statistics
文献类型期刊论文
条目标识符http://ir.lzu.edu.cn/handle/262010/117596
Collection数学与统计学院
通讯作者Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Recommended Citation:
GB/T 7714
Fan, XL,Zhao, D,Fan, XL . On the spaces Lp(x)(Omega) and Wm, p(x)(Omega)[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2001,263(2):424-446.
APA Fan, XL,Zhao, D,&Fan, XL .(2001).On the spaces Lp(x)(Omega) and Wm, p(x)(Omega).JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,263(2),424-446.
MLA Fan, XL,et al."On the spaces Lp(x)(Omega) and Wm, p(x)(Omega)".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 263.2(2001):424-446.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
谷歌学术
谷歌学术Similar articles in Google Scholar
[Fan, XL]'s Articles
[Zhao, D]'s Articles
[Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.]'s Articles
百度学术
百度学术Similar articles in Google Scholar
[Fan, XL]'s Articles
[Zhao, D]'s Articles
[Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.]'s Articles
必应学术
必应学术Similar articles in Google Scholar
[Fan, XL]'s Articles
[Zhao, D]'s Articles
[Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.]'s Articles
Related Copyright Policies
Null
???item.sidebar.baidu.bookmark-share???
???jsp.display-item.all??? (0)
[???jsp.display-item.idea???]
???jsp.display-item.comment-text2???
Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.